# SDR 120B2020070800040

- Difficulty date: July 8, 2020
- Submitted: July 8, 2020
- Operation: Air carrier
- Aircraft: N36NE
- Make and model: Boeing 767323
- Aircraft serial: 25193
- Aircraft time: 99,613 hours, 15,783 cycles
- System (JASC): 5753 · Trailing Edge Flaps
- Part: Bushing
- Part number: BACB28AK04019
- Condition: Worn
- Location: Te Flap
- Part time: 99,613 hours, 15,783 cycles
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

FLAP TORQUE TUBE ATTACH BRACKET DIAGONAL LINK HAS UP/DOWN PLAY AT BRACKET ATTACH POINT.
